E-ISSN 2636-834X
 

Case Report 


Development of facial, hand, and feet edema due to aripiprazole use with sertraline

Sema Baykara, Sevda Korkmaz, Tuba Korucu.

Abstract
Aripiprazole, a novel antipsychotic agent, is considered to be a dopamine-serotonin system stabilizer. It is from the dihydroquinolone group. It has been widely used in the treatment of schizophrenia, bipolar disorder, major depressive disorder, and anxiety disorders. Typical and atypical antipsychotics are known to cause cardiovascular side effects, but there is limited data on aripiprazole. During the treatment of an inpatient diagnosed with obsessive-compulsive disorder, edema occurred on the face, hands, and feet when the treatment was augmented with aripipirazole.

Key words: aripiprazole, edema, obsessive-compulsive disorder


 
ARTICLE TOOLS
Abstract
PDF Fulltext
How to cite this articleHow to cite this article
Citation Tools
Related Records
 Articles by Sema Baykara
Articles by Sevda Korkmaz
Articles by Tuba Korucu
on Google
on Google Scholar


How to Cite this Article
Pubmed Style

Sema Baykara, Sevda Korkmaz, Tuba Korucu. Development of facial, hand, and feet edema due to aripiprazole use with sertraline. PBS. 2016; 6(3): 155-7. doi:10.5455/jmood.20151207072708


Web Style

Sema Baykara, Sevda Korkmaz, Tuba Korucu. Development of facial, hand, and feet edema due to aripiprazole use with sertraline. https://www.pbsciences.org/?mno=207647 [Access: December 15, 2023]. doi:10.5455/jmood.20151207072708


AMA (American Medical Association) Style

Sema Baykara, Sevda Korkmaz, Tuba Korucu. Development of facial, hand, and feet edema due to aripiprazole use with sertraline. PBS. 2016; 6(3): 155-7. doi:10.5455/jmood.20151207072708



Vancouver/ICMJE Style

Sema Baykara, Sevda Korkmaz, Tuba Korucu. Development of facial, hand, and feet edema due to aripiprazole use with sertraline. PBS. (2016), [cited December 15, 2023]; 6(3): 155-7. doi:10.5455/jmood.20151207072708



Harvard Style

Sema Baykara, Sevda Korkmaz, Tuba Korucu (2016) Development of facial, hand, and feet edema due to aripiprazole use with sertraline. PBS, 6 (3), 155-7. doi:10.5455/jmood.20151207072708



Turabian Style

Sema Baykara, Sevda Korkmaz, Tuba Korucu. 2016. Development of facial, hand, and feet edema due to aripiprazole use with sertraline. Psychiatry and Behavioral Sciences, 6 (3), 155-7. doi:10.5455/jmood.20151207072708



Chicago Style

Sema Baykara, Sevda Korkmaz, Tuba Korucu. "Development of facial, hand, and feet edema due to aripiprazole use with sertraline." Psychiatry and Behavioral Sciences 6 (2016), 155-7. doi:10.5455/jmood.20151207072708



MLA (The Modern Language Association) Style

Sema Baykara, Sevda Korkmaz, Tuba Korucu. "Development of facial, hand, and feet edema due to aripiprazole use with sertraline." Psychiatry and Behavioral Sciences 6.3 (2016), 155-7. Print. doi:10.5455/jmood.20151207072708



APA (American Psychological Association) Style

Sema Baykara, Sevda Korkmaz, Tuba Korucu (2016) Development of facial, hand, and feet edema due to aripiprazole use with sertraline. Psychiatry and Behavioral Sciences, 6 (3), 155-7. doi:10.5455/jmood.20151207072708